| Model Number |
GA-2006098 |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/24/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during procedure, the foot pedal of this device was stucked and prompted an error code 7 (footswitch pressed (during self-test & enter ready) - release the footswitch).There were no reports of patient or procedure outcome.
Additional Manufacturer Narrative
Updated block b5: describe event or problem.The console was not returned; however, the device was serviced on site by a field service engineer (fse).The fse confirmed that the foot switch was defective.The customer resolved the issue, and the machine was working fine.The malfunction found could have affected the device performance leading to the event experienced by the customer.The device history record (dhr) and service history record (shr) indicated that this device was installed on 10/11/2019 and this event occurred 5 years after the system installation.After this period, component wear, failure or damage is possible based on product use.Based on the information available, a conclusion code of cause traced to component failure was assigned to this investigation, indicating that an expected or random component failure was identified without any design or manufacturing issue.
Event or Problem Description
It was reported that during procedure, the foot pedal of this device was stucked and prompted an error code 7 (footswitch pressed (during self-test & enter ready) - release the footswitch).Also, noted an error code 6 (foot switch not connected).There were no reports of patient or procedure outcome.